Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Intervals of electrohydrodynamic Rayleigh-Taylor instability: effect of a normal periodic field

Author: Elsayed F. Elshehawey
Journal: Quart. Appl. Math. 48 (1990), 225-232
MSC: Primary 76E25; Secondary 76W05
DOI: https://doi.org/10.1090/qam/1052133
MathSciNet review: MR1052133
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The intervals of electrohydrodynamic Rayleigh-Taylor instability influenced by a periodic normal field are considered. It is shown that a linear model of the interface is governed by Hill's differential equation. Characteristic values and intervals of stability are discussed. The special case of Mathieu differential equation type is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76E25, 76W05

Retrieve articles in all journals with MSC: 76E25, 76W05

Additional Information

DOI: https://doi.org/10.1090/qam/1052133
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society